# SDR CALA2010061400271

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6552873501
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INNER SKIN IS CRACKED AT UPPER SECTION AT CENTER LIGHTENING HOLE.  FABRICATED AND INSTALLED REPAIR DOUBLER PER ECRA 5210-02156.
